Academic Journals Database
Disseminating quality controlled scientific knowledge

Open Journal of Discrete Mathematics

ISSN: 2161--7635
Publisher: Scientific Research Publishing


ADD TO MY LIST
 
Existence of Nonoscillatory Solutions of a Class of Nonlinear Dynamic Equations with a Forced Term

Author(s): Shanliang Zhu | Xinli Zhang
Volume: 02
Issue: 04
Year: 2012
Likelihood Ratio and Strong Limit Theorems for the Discrete Random Variable

Author(s): Wenhan Li | Wei Wang | Zhiqiang Liu
Volume: 02
Issue: 04
Year: 2012
A Note on Hamiltonian Circulant Digraphs of Outdegree Three

Author(s): Grant Andruchuk | Shonda Gosselin
Volume: 02
Issue: 04
Year: 2012
Cycles, the Degree Distance, and the Wiener Index

Author(s): Daniel Gray | Hua Wang
Volume: 02
Issue: 04
Year: 2012
H- and H2-Cordial Labeling of Some Graphs

Author(s): Freeda Selvanayagom | Robinson S. Chellathurai
Volume: 02
Issue: 04
Year: 2012
Mean Cordial Labeling of Graphs

Author(s): Raja Ponraj | Muthirulan Sivakumar | Murugesan Sundaram
Volume: 02
Issue: 04
Year: 2012
A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces

Author(s): Shi-Qin Liu
Volume: 02
Issue: 04
Year: 2012
Structured Shuffles and the Josephus Problem

Author(s): Shaun Sullivan | Thomas Beatty
Volume: 02
Issue: 04
Year: 2012
Guarding a Koch Fractal Art Gallery

Author(s): Lauren Cassell | William Roger Fuller
Volume: 02
Issue: 04
Year: 2012
Fast Converging Series for Riemann Zeta Function

Author(s): Hannu Olkkonen | Juuso T. Olkkonen
Volume: 02
Issue: 04
Year: 2012
4-Cycle Decompositions of Graphs

Author(s): Teresa Sousa
Volume: 02
Issue: 04
Year: 2012
A Non-Conventional Coloring of the Edges of a Graph

Author(s): Sándor Szabó
Volume: 02
Issue: 04
Year: 2012
On Some Numbers Related to the Erdös-Szekeres Theorem

Author(s): Mark J. Nielsen | William Webb
Volume: 03
Issue: 03
Year: 2013
Multiple Circular Colouring as a Model for Scheduling

Author(s): Bing Zhou
Volume: 03
Issue: 03
Year: 2013
Balanced Min Cost Flow on Skew Symmetric Networks with Convex Costs

Author(s): Henning Soller
Volume: 03
Issue: 03
Year: 2013
Counting the Number of Squares Reachable in k Knight’s Moves

Author(s): Amanda M. Miller | David L. Farnsworth
Volume: 03
Issue: 03
Year: 2013
Some Results on Generalized Degree Distance

Author(s): Asma Hamzeh | Ali Iranmanesh | Samaneh Hossein-Zadeh
Volume: 03
Issue: 03
Year: 2013
Dirichlet Regions and Perfect Codes in Additive Channel

Author(s): Garib Movsisyan
Volume: 03
Issue: 03
Year: 2013
The Number of Canalyzing Functions over Any Finite Set

Author(s): Yuan Li | David Murrugarra | John O. Adeyeye | Reinhard Laubenbacher
Volume: 03
Issue: 03
Year: 2013
The Triangle Inequality and Its Applications in the Relative Metric Space

Author(s): Zhanjun Su | Sipeng Li | Jian Shen
Volume: 03
Issue: 03
Year: 2013
Delay-Dependent Robust Passive Control for Uncertain Discrete-Time Systems with Time Delays

Author(s): Jufang Wang | Changlong Yu | Zhifeng Gao
Volume: 03
Issue: 03
Year: 2013
Partition and the Perfect Codes in the Additive Channel

Author(s): Garib Movsisyan
Volume: 03
Issue: 03
Year: 2013
The Poset Cover Problem

Author(s): Lenwood S. Heath | Ajit Kumar Nema
Volume: 03
Issue: 03
Year: 2013
A Note on the Statistical Approximation Properties of the Modified Discrete Operators

Author(s): Reyhan Canatan
Volume: 02
Issue: 03
Year: 2012
Hamiltonian Cayley Digraphs on Direct Products of Dihedral Groups

Author(s): Grant Andruchuk | Shonda Gosselin | Yizhe Zeng
Volume: 02
Issue: 03
Year: 2012
The Middle Equitable Dominating Graphs

Author(s): Anwar Alwardi | N.D. Soner | Ahmad N. Al-Kenani
Volume: 02
Issue: 03
Year: 2012
Generalized Correlativity of Median Filtering Operator on Signals

Author(s): Wanzhou Ye | Zhao Liao
Volume: 02
Issue: 03
Year: 2012
Some New Results on Domination Integrity of Graphs

Author(s): Samir K. Vaidya | Nirang J. Kothari
Volume: 02
Issue: 03
Year: 2012
An Entertaining Example of Using the Concepts of Context-Free Grammar and Pushdown Automation

Author(s): Krasimir Yordzhev
Volume: 02
Issue: 03
Year: 2012
A Note on Edge-Domsaturation Number of a Graph

Author(s): Devadhas Nidha | Murugan Kala
Volume: 02
Issue: 03
Year: 2012
Note on the Statistical Approximation Properties of the Modified Discrete Operators

Author(s): Reyhan Canatan
Volume: 02
Issue: 03
Year: 2012
Some New Results on Prime Graphs

Author(s): Samir K. Vaidya | Udayan M. Prajapati
Volume: 02
Issue: 03
Year: 2012
Optimal Trajectory of Underwater Manipulator Using Adjoint Variable Method for Reducing Drag

Author(s): Kazunori Shinohara
Volume: 01
Issue: 03
Year: 2011
An Application of Cyclotomic Polynomial to Factorization of Abelian Groups

Author(s): Khalid Amin
Volume: 01
Issue: 03
Year: 2011
The Equilibrium Distribution of Counting Random Variables

Author(s): Shuanming Li
Volume: 01
Issue: 03
Year: 2011
A Parametric Approach to the Bi-criteria Minimum Cost Dynamic Flow Problem

Author(s): Mircea Parpalea
Volume: 01
Issue: 03
Year: 2011
Bijections between Lattice Paths and Plane Partitions

Author(s): Mateus Alegri | Eduardo Henrique de Mattos Brietzke | José Plínio de Oliveira Santos | Robson da Silva
Volume: 01
Issue: 03
Year: 2011
Symmetric Digraphs from Powers Modulo n

Author(s): Guixin Deng | Pingzhi Yuan
Volume: 01
Issue: 03
Year: 2011
Further Results on Acyclic Chromatic Number

Author(s): P. Shanas Babu | A. V. Chithra
Volume: 03
Issue: 02
Year: 2013
Inverse Problems on Cirtical Number in Finite Groups

Author(s): Qinghong Wang | Jujuan Zhuang
Volume: 03
Issue: 02
Year: 2013
The Software for Constructing Trails with Local Restrictions in Graphs

Author(s): Tatyana Panyukova | Igor Alferov
Volume: 03
Issue: 02
Year: 2013
Edge Colorings of Planar Graphs without 6-Cycles with Two Chords

Author(s): Ling Xue | Jianliang Wu
Volume: 03
Issue: 02
Year: 2013
Longest Hamiltonian in Nodd-Gon

Author(s): Blanca I. Niel
Volume: 03
Issue: 02
Year: 2013
Global Behavior of a Nonlinear Difference Equation with Applications

Author(s): Decun Zhang | Jie Huang | Liying Wang | Wenqiang Ji
Volume: 02
Issue: 02
Year: 2012
Spline in Compression Methods for Singularly Perturbed 1D Parabolic Equations with Singular Coefficients

Author(s): Ranjan K. Mohanty | Vijay Dahiya | Noopur Khosla
Volume: 02
Issue: 02
Year: 2012
Minimum Rank of Graphs Powers Family

Author(s): Alimohammad M. Nazari | Marzieh Karimi Radpoor
Volume: 02
Issue: 02
Year: 2012
Rainbow Matchings in Properly Colored Bipartite Graphs

Author(s): Guanghui Wang | Guizhen Liu
Volume: 02
Issue: 02
Year: 2012
Quasi-Kernels for Oriented Paths and Cycles

Author(s): Stephen Bowser | Charles Cable
Volume: 02
Issue: 02
Year: 2012
Some Results on Vertex Equitable Labeling

Author(s): P. Jeyanthi | A. Maheswari
Volume: 02
Issue: 02
Year: 2012
Some New Features and Algorithms for the Study of DFA

Author(s): Avraham N. Trahtman
Volume: 02
Issue: 02
Year: 2012
Word-Representability of Line Graphs

Author(s): Sergey Kitaev | Pavel Salimov | Christopher Severs | Henning Ulfarsson
Volume: 01
Issue: 02
Year: 2011
Lattice Paths and Rogers Identities

Author(s): Ashok Kumar Agarwal | Megha Goyal
Volume: 01
Issue: 02
Year: 2011
b-Chromatic Number of M[Cn],M[Pn],M[F1,n] and M[Wn]

Author(s): Duraisamy Vijayalakshmi | Kandasamy Thilagavathi | Narayanan Roopesh
Volume: 01
Issue: 02
Year: 2011
Mean Square Numerical Methods for Initial Value Random Differential Equations

Author(s): Magdy A. El-Tawil | Mohammed A. Sohaly
Volume: 01
Issue: 02
Year: 2011
Log-Time Sampling of Signals: Zeta Transform

Author(s): Hannu Olkkonen | Juuso T. Olkkonen
Volume: 01
Issue: 02
Year: 2011
Riemann and Euler Sum Investigation in an Introductory Calculus Class

Author(s): Michael M. Henry | Dennis M. Cates
Volume: 01
Issue: 02
Year: 2011
Computing Recomposition of Maps with a New Sampling Asymptotic Formula

Author(s): Almudena Antuña | Juan L. G. Guirao | Miguel A. López
Volume: 01
Issue: 02
Year: 2011
Generalized Exponential Euler Polynomials and Exponential Splines

Author(s): Tian-xiao He
Volume: 01
Issue: 02
Year: 2011
New Bounds for Zagreb Eccentricity Indices

Volume: 03
Issue: 01
Year: 2013
Reverse Total Signed Vertex Domination in Graphs

Volume: 03
Issue: 01
Year: 2013
A Note on a Combinatorial Conjecture

Volume: 03
Issue: 01
Year: 2013
On Cubic Nonsymmetric Cayley Graphs

Volume: 03
Issue: 01
Year: 2013
Formularless Logic Function

Volume: 03
Issue: 01
Year: 2013
On Transposed Translation Planes

Author(s): K. Satyanarayana | K. V. V. N. S. Sundari Kameswari
Volume: 02
Issue: 01
Year: 2012
On the Line Graph of the Complement Graph for the Ring of Gaussian Integers Modulo n

Author(s): Manal Ghanem | Khalida Nazzal
Volume: 02
Issue: 01
Year: 2012
On Cycle Related Graphs with Constant Metric Dimension

Author(s): Murtaza Ali | Gohar Ali | Usman Ali | M. T. Rahim
Volume: 02
Issue: 01
Year: 2012
Some Switching Invariant Prime Graphs

Author(s): S. K. Vaidya | U. M. Prajapati
Volume: 02
Issue: 01
Year: 2012
Prime Cordial Labeling of Some Graphs

Author(s): Samir K. Vaidya | Nirav H. Shah
Volume: 02
Issue: 01
Year: 2012
Bounds for Domination Parameters in Cayley Graphs on Dihedral Group

Author(s): T. Tamizh Chelvam | G. Kalaimurugan
Volume: 02
Issue: 01
Year: 2012
The Code of the Symmetric Net with m = 4 and μ = 2

Author(s): Ahmad N. Al-Kenani
Volume: 02
Issue: 01
Year: 2012
Greedy Friensdhip Decompositions of Graphs

Author(s): Teresa Sousa
Volume: 01
Issue: 01
Year: 2011
Identities of Symmetry for q-Euler Polynomials

Author(s): Dae San Kim
Volume: 01
Issue: 01
Year: 2011
Solution of Stochastic Cubic and Quintic Nonlinear Diffusion Equation Using WHEP, Pickard and HPM Methods

Author(s): Magdy A. El-Tawil | Aisha F. Fareed
Volume: 01
Issue: 01
Year: 2011
Factoring Elementary p-Groups for p ≤ 7

Author(s): Sándor Szabó
Volume: 01
Issue: 01
Year: 2011
Make your system Speedy again with SpeedyPC Pro!